Skip to Content

Doxazosin- getting pain in the upper right abdomin that radiates to the right upper back?

Responses (2)

LaurieShay 2 Mar 2012

If the pain persists, please contact your doctor immediately. Whether you are responding adversely to the doxazosin or having problems of another sort this needs to be evaluated.

rudyb 2 Mar 2012

yes ,the doc thought it was a the gull bladder.sent me to ultra sound and found nothing. just thinking because i lost 52 lbs on diet. need lower dosage or be off it altogether. thank you.

Anonymous 2 Mar 2012

Your doctor needs to run labs on your liver to see if the enzymes are high or normal. This can cause great pain in the right side. A scope to see what is going on down there would not hurt either, or the Hydra scan for the gallbladder. It may look alright on a sonogram, but they are looking for stones. Only a hydra(sp) scan will show if the gallbladder is wrkling properly & at what percentage. It's like a CT scan only it's neuclear medicine they injection into your vein. If you have the incidence of pain after the injection, it is probably your gallbladder. They do tend to wear out... Just my thoughts... Mary

Anonymous 2 Mar 2012

Please click on the link below to read about your med... Mary
https://www.drugs.com/doxazosin.html

rudyb 3 Mar 2012

thanks for the information . im going to be taking prilatec for two weeks per the doc. if it does not work. he something about hypra. thanks alot

Anonymous 4 Mar 2012

You are welcome... Mary

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions